# SDR HALA0800600

- Difficulty date: May 22, 2008
- Submitted: May 26, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 19,822 hours, 3,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PACK INOP LIGHT ILL EICAS MESSAGE L PACK TEMP DISPLAYED.  OPERATED NORMAL AFTER STBY SELECTED.  BITE CHECK LEFT PACK, NO FAULTS NOTED.  RESET LEFT PACK GND, OPS CHECK OK.
